Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Corrigenda: ``An exact solution to a problem of axisymmetric torsion of an elastic space with a spherical crack'' [Quart. Appl. Math. 53 (1995), no. 4, 679-682; MR1359503 (96g:73022)]

Author: Yuri A. Godin
Journal: Quart. Appl. Math. 58 (2000), 795-796
MSC: Primary 74B05; Secondary 74G05
DOI: https://doi.org/10.1090/qam/1788429
Original Article: supplement
MathSciNet review: MR1788429
Full-text PDF

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 74B05, 74G05

Retrieve articles in all journals with MSC: 74B05, 74G05

Additional Information

DOI: https://doi.org/10.1090/qam/1788429
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society